Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 459, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 20, 2008, 6:57 AM CDT for Muskogee County, Sequoyah County, Oklahoma. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2008, 6:57 AM CDT (11:57 UTC)
- Expired
- Jun 20, 2008, 8:00 AM CDT
- In force
- 63 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Muskogee County, OK, Sequoyah County, OK
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 12.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1353 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 201156
SVRTSA
OKC101-135-201300-
/O.NEW.KTSA.SV.W.0459.080620T1157Z-080620T1300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
657 AM CDT FRI JUN 20 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
WESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
* UNTIL 800 AM CDT
* AT 652 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR KEEFETON...MOVING SOUTHEAST
AT 14 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WARNER...
GORE...WEBBERS FALLS AND PORUM.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3542 9495 3544 9498 3547 9507 3540 9510
3538 9515 3536 9514 3533 9517 3529 9529
3530 9533 3539 9535 3556 9534 3556 9537
3559 9538 3568 9518
TIME...MOT...LOC 1157Z 336DEG 12KT 3559 9526
$$2 follow-up statements
000
WWUS54 KTSA 201215
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
716 AM CDT FRI JUN 20 2008
OKC101-135-201300-
/O.CON.KTSA.SV.W.0459.000000T0000Z-080620T1300Z/
MUSKOGEE OK-SEQUOYAH OK-
716 AM CDT FRI JUN 20 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR WESTERN SEQUOYAH AND SOUTHEASTERN MUSKOGEE COUNTIES...
AT 712 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR WARNER...MOVING
SOUTH AT 26 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PORUM.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3547 9507 3540 9510 3538 9515 3536 9514
3533 9518 3529 9529 3530 9530 3530 9533
3538 9535 3556 9534 3560 9513 3544 9496
TIME...MOT...LOC 1216Z 343DEG 22KT 3547 9522
$$000
WWUS54 KTSA 201255
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
755 AM CDT FRI JUN 20 2008
OKC101-135-201305-
/O.EXP.KTSA.SV.W.0459.000000T0000Z-080620T1300Z/
MUSKOGEE OK-SEQUOYAH OK-
755 AM CDT FRI JUN 20 2008
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SEQUOYAH AND
SOUTHEASTERN MUSKOGEE COUNTIES EXPIRES AT 800 AM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 3547 9507 3540 9510 3538 9515 3536 9514
3533 9518 3529 9529 3530 9530 3530 9533
3538 9535 3556 9534 3560 9513 3544 9496
TIME...MOT...LOC 1255Z 343DEG 22KT 3524 9514
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 4:11 AM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jun 20, 4:11 AM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 411 AM CDT FRI JUN 20 2008 .DISCUSSION... CLUSTER OF STRONG TO SEVERE THUNDERSTORMS CONTINUE TO PUSH SOUTH INTO PORTIONS OF EAST CENTRAL OKLAHOMA THIS MORNING. ALTHOUGH INSTABILITY IS NOT AS HIGH COMPARED TO FURTHER SOUTHWEST...MUCAPES AROUND 1500 J/KG WITH 30 KNOTS DEEP LAYER SHEAR WILL CONTINUE TO SUPPORT A MARGINAL SEVERE THREAT THROUGH MID MORNING. ACTIVITY IS EXPECTED TO PUSH SOUTHEAST OF AREA BY AFTERNOON WITH PRECIPITATION CHANCES DECREASES. TOUGH FORECAST FOR THE NEXT FEW DAYS AS NORTHWEST FLOW ALOFT CONTINUES. MODELS HAVE HAD A DIFFICULT TIME PINNING DOWN MCS DEVELOPMENT/MOVEMENT FOR THE LAST FEW DAYS AND EXPECT THIS WILL CONTINUE. WITH THAT SAID ONLY WENT SLIGHTLY HIGHER ON POPS COMPARED TO MAV GUIDANCE GIVEN THE UNCERTAINTY ON WHEN AND WHERE PRECIP WILL DEVELOP. IN THE EXTENDED STAYED CLOSE TO THE MEX AS ECMWF SHOWS NO SIGNIFICANT DIFFERENCES. UPPER HIGH TRIES TO BUILD INTO THE SOUTHERN PLAINS DURING THE EARLY PART OF NEXT WEEK WITH WEAKNESS IN THE RIDGE DEVELOPING ACROSS THE CENTRAL PLAINS BY MID WEEK. THIS MAY GIVE REGION A SLIGHTLY BETTER CHANCE FOR PRECIP DURING THIS TIME FRAME. OTHERWISE...WARM AND HUMID WEATHER TO CONTINUE. && .PRELIMINARY POINT TEMPS/POPS... TUL 88 66 86 64 / 20 10 20 20 FSM 87 67 85 64 / 60 10 10 10 MLC 89 65 85 62 / 30 0 10 10 BVO 86 62 86 61 / 10 10 20 20 FYV 82 59 81 58 / 40 10 10 10 BYV 82 62 81 59 / 40 10 10 10 MKO 86 65 84 63 / 30 10 10 10 MIO 86 62 86 61 / 20 10 10 20 F10 88 65 84 62 / 20 10 20 20 HHW 90 66 87 62 / 40 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...17 LONG TERM....12
Hazardous weather outlook, Jun 20, 4:56 AM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 456 AM CDT FRI JUN 20 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 455 AM CDT FRI JUN 20 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...SOUTHEAST OF INTERSTATE 44. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OF INTERSTATE 44. ONSET...THIS MORNING. DISCUSSION... A MID LEVEL WIND MAXIMUM AND A SUBTLE SURFACE BOUNDARY HAVE RESULTED IN A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS ACROSS NORTHEAST OKLAHOMA THIS MORNING. MODERATE INSTABILITY AND 30 KNOTS OF DEEP LAYER SHEAR SHOULD HELP CONTINUE THE SEVERE WEATHER THREAT AS THE STORMS MOVE SOUTH SOUTHEAST. THE STORMS ARE EXPECTED TO MOVE OUT OF THE AREA BY THIS AFTERNOON. ONLY A VERY SMALL CHANCE OF SEVERE THUNDERSTORMS WILL REMAIN THIS AFTERNOON. AT THIS TIME...THUNDERTORMS ARE NOT EXPECTED TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... NORTHWEST FLOW WILL CONTINUE THE NEXT FEW DAYS BRINGING A CONTINUED CHANCE OF THUNDERSTORMS. UPPER RIDGING IS EXPECTED TO BUILD INTO THE AREA EARLY NEXT WEEK. A TROUGH WILL MOVE ALONG THE PERIPHERY OF THE RIDGE BRINGING MORE THUNDERSTORM CHANCE DURING THE MIDDLE OF THE UPCOMING WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Jun 20, 4:15 AM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
415 AM CDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 AM HAIL 2 W KANSAS 36.21N 94.83W
06/20/2008 E0.75 INCH DELAWARE OK LAW ENFORCEMENT
&&
RBDSpecial weather statement, Jun 20, 4:51 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
451 AM CDT FRI JUN 20 2008
ARZ010-019-OKZ068-069-072-201045-
ADAIR OK-CHEROKEE OK-CRAWFORD AR-SEQUOYAH OK-WASHINGTON AR-
451 AM CDT FRI JUN 20 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN WASHINGTON AND CRAWFORD
IN NORTHEAST OKLAHOMA
ADAIR
IN EAST CENTRAL OKLAHOMA
CHEROKEE AND NORTHEASTERN SEQUOYAH
AT 451 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHEAST OF CINCINNATI TO 4 MILES
SOUTHWEST OF MARIETTA TO 2 MILES NORTHEAST OF LOST CITY...MOVING
SOUTHEAST AT 36 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...MARIETTA...STILWELL...BUNCH...BARON...CHRISTIE...
PROCTOR...WESTVILLE...SHORT...TAHLEQUAH...COOKSON...ELDON...LOST
CITY...UNIONTOWN...CONCORD...ODELL...WALNUT GROVE...WINSLOW...WEST
FORK...LINCOLN...PRAIRIE GROVE...BLACKBURN...HOGEYE...STRICKLER...
MORROW...BRENTWOOD...WOOLSEY...WYOLA...CLYDE...CANEHILL...SUMMERS...
RHEA...VINEY GROVE...CINCINNATI...WEDINGTON...MOUNTAINBURG...ALMA...
CEDARVILLE...NATURAL DAM...CHESTER...SHIBLEY...FURRY...FIGURE FIVE...
RUDY...LEE CREEK...LOCKE AND MOUNT GAYLER.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3541 9425 3567 9495 3604 9522 3608 9521
3608 9518 3599 9473 3611 9447 3610 9439
3584 9396
TIME...MOT...LOC 0951Z 319DEG 31KT 3599 9443 3576 9466
3598 9509Special weather statement, Jun 20, 5:18 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
518 AM CDT FRI JUN 20 2008
ARZ010-019-029-OKZ068-069-072-201115-
ADAIR OK-CHEROKEE OK-CRAWFORD AR-SEBASTIAN AR-SEQUOYAH OK-WASHINGTON
AR-
518 AM CDT FRI JUN 20 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHWESTERN WASHINGTON AND CRAWFORD
IN WEST CENTRAL ARKANSAS
NORTHWESTERN SEBASTIAN
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE AND EASTERN SEQUOYAH
AT 518 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM STRICKLER TO 6 MILES NORTH OF SHORT TO 5 MILES
NORTH OF COOKSON...MOVING SOUTHEAST AT 29 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...MARIETTA...COTTONWOOD...
STILWELL...BUNCH...SALLISAW...GANS...MULDROW...ROLAND...BRUSHY...
SHORT...MARBLE CITY...MOFFETT...COOKSON...UNIONTOWN...CONCORD...
ODELL...MULBERRY...FORT SMITH...BLACKBURN...HOGEYE...STRICKLER...
MORROW...CLYDE...CANEHILL...MOUNTAINBURG...VAN BUREN...ALMA...
CEDARVILLE...NATURAL DAM...CHESTER...KIBLER...SHIBLEY...FURRY...
DYER...FIGURE FIVE...RUDY...DORA AND LEE CREEK.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3534 9434 3534 9443 3539 9444 3537 9446
3535 9451 3538 9480 3580 9498 3587 9460
3598 9427 3549 9404 3547 9405
TIME...MOT...LOC 1018Z 335DEG 25KT 3583 9430 3565 9450
3577 9494Special weather statement, Jun 20, 5:47 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
547 AM CDT FRI JUN 20 2008
ARZ019-020-029-OKZ068-069-072-076-201145-
ADAIR OK-CHEROKEE OK-CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN
AR-SEQUOYAH OK-
547 AM CDT FRI JUN 20 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHERN SEBASTIAN AND CENTRAL FRANKLIN
IN NORTHWEST ARKANSAS
CRAWFORD
IN NORTHEAST OKLAHOMA
SOUTHWESTERN ADAIR
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE AND SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 547 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHEAST OF MOUNT GAYLER TO 4 MILES
SOUTH OF SHORT TO 5 MILES WEST OF COOKSON...MOVING SOUTHEAST AT 19
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
COTTONWOOD...BUNCH...SALLISAW...GANS...MULDROW...ROLAND...MC KEY...
VIAN...BRUSHY...SHORT...MARBLE CITY...BOX...MOFFETT...COOKSON...
ARKOMA...PLEASANT HILL...MILL CREEK...PINEY...UNIONTOWN...CONCORD...
BIDVILLE...MULBERRY...CECIL...TONEY...LONELM...CRAVENS...JETHRO...
FERN...FORT SMITH...BARLING...LAVACA...JENNY LIND...RYE HILL...
CENTRAL CITY...MOUNTAINBURG...VAN BUREN...ALMA...CEDARVILLE...
CHESTER...KIBLER...SHIBLEY...FURRY...DYER...FIGURE FIVE...RUDY...
DORA...LOCKE AND MOUNT GAYLER.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3550 9380 3525 9431 3547 9497 3579 9500
3560 9451 3577 9404 3576 9400
TIME...MOT...LOC 1047Z 337DEG 17KT 3571 9404 3552 9446
3570 9500Special weather statement, Jun 20, 6:33 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
633 AM CDT FRI JUN 20 2008
ARZ019-020-029-201230-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
633 AM CDT FRI JUN 20 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SEBASTIAN AND SOUTHERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHEASTERN CRAWFORD
AT 633 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM MULBERRY TO BLOOMER TO EXCELSIOR...MOVING
SOUTHEAST AT 31 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...PLEASANT HILL...LIBERTY...CROSSROADS...MILLTOWN...
PATTERSON...PINEY...CONCORD...MULBERRY...CHARLESTON...BRANCH...
URSULA...PETER PENDER...VESTA...MEG...CECIL...TONEY...HARTFORD...
HACKETT...GREENWOOD...BARLING...LAVACA...ARKOLA...HUNTINGTON...
MIDLAND...DAYTON...WITCHERVILLE...WASHBURN...BURNVILLE...JENSON...
EXCELSIOR...MANSFIELD...BONANZA...FORT CHAFFEE...JENNY LIND...RYE
HILL...BLOOMER...CENTRAL CITY...ALMA...KIBLER...SHIBLEY AND DYER.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3539 9380 3532 9380 3531 9390 3522 9392
3523 9402 3514 9403 3514 9413 3510 9415
3507 9423 3496 9423 3495 9437 3492 9443
3531 9443 3549 9429 3563 9407 3539 9377
TIME...MOT...LOC 1133Z 330DEG 27KT 3550 9403 3528 9412
3519 9434Special weather statement, Jun 20, 6:47 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
647 AM CDT FRI JUN 20 2008
OKZ070-072-201245-
MUSKOGEE OK-SEQUOYAH OK-
647 AM CDT FRI JUN 20 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE AND NORTHWESTERN SEQUOYAH
AT 647 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHWEST OF BRAGGS...MOVING SOUTHEAST AT 18 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...GORE...PORUM...WARNER...
KEEFETON...BRAGGS AND WEBBERS FALLS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3548 9498 3545 9504 3547 9507 3543 9509
3530 9534 3540 9535 3556 9534 3556 9537
3565 9538 3571 9517
TIME...MOT...LOC 1147Z 326DEG 15KT 3562 9526The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 10:33 PM CDT | Special Weather Statement | TSA | Latimer | 42 min |
| Jun 19, 10:44 PM CDT | Special Weather Statement | TSA | Pittsburg | 46 min |
| Jun 19, 10:49 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 24 min |
| Jun 19, 11:15 PM CDT | Special Weather Statement | TSA | Latimer | 30 min |
| Jun 20, 1:27 AM CDT | Special Weather Statement | TSA | Ottawa | 63 min |
| Jun 20, 1:36 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 54 min |
| Jun 20, 2:25 AM CDT | Special Weather Statement | TSA | Delaware, Mayes | 65 min |
| Jun 20, 2:58 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Rogers | 62 min |
| Jun 20, 3:45 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 60 min |
| Jun 20, 4:29 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 50 min |
| Jun 20, 4:51 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 54 min |
| Jun 20, 5:18 AM CDT | Special Weather Statement | TSA | Sequoyah | 57 min |
| Jun 20, 5:47 AM CDT | Special Weather Statement | TSA | Sequoyah | 58 min |
| Jun 20, 6:13 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 32 min |
| Jun 20, 6:47 AM CDT | Special Weather Statement | TSA | Muskogee | 58 min |
| Jun 20, 7:35 AM CDT | Special Weather Statement | TSA | Okmulgee | 55 min |
| Jun 20, 7:37 AM CDT | Special Weather Statement | TSA | Latimer | 38 min |
| Jun 20, 7:41 AM CDT | Special Weather Statement | TSA | Muskogee | 34 min |
| Jun 20, 8:19 AM CDT | Areal Flood Advisory | TSA | Cherokee, McIntosh, Muskogee, Wagoner | 3 hr |
| Jun 20, 8:23 AM CDT | Special Weather Statement | TSA | Muskogee | 52 min |
| Jun 20, 8:37 AM CDT | Flash Flood Warning | TSA | Muskogee, Wagoner | 6 hr |
| Jun 20, 8:51 AM CDT | Special Weather Statement | TSA | LeFlore | 54 min |
| Jun 20, 10:03 AM CDT | Special Weather Statement | TSA | Latimer | 27 min |
| Jun 20, 10:20 AM CDT | Special Weather Statement | TSA | Pittsburg | 40 min |
| Jun 20, 11:20 AM CDT | Special Weather Statement | TSA | Pushmataha | 40 min |
| Jun 20, 11:39 AM CDT | Special Weather Statement | TSA | Choctaw | 51 min |
| Jun 20, 12:24 PM CDT | Special Weather Statement | TSA | Pushmataha | 51 min |
| Jun 20, 12:30 PM CDT | Special Weather Statement | TSA | Choctaw | 45 min |
| Jun 20, 12:46 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 39 min |
| Jun 20, 1:22 PM CDT | Special Weather Statement | TSA | Choctaw | 38 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.